Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 97, NWS Tallahassee, FL

October 15, 201016 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 15, 2010, 1:30 PM CDT for 16 counties in Florida. It took effect at Oct 16, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 1:30 PM CDT (18:30 UTC)
In effect from
Oct 16, 2010, 10:00 AM CDT
Expired
Oct 16, 2010, 7:00 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2629 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WWUS82 KTAE 151830
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI OCT 15 2010

...RED FLAG WARNING CONTINUES TODAY FOR THE FLORIDA
PANHANDLE...BIG BEND... AND SOUTHEAST ALABAMA FOR VERY LOW
RELATIVE HUMIDITY COUPLED WITH THE RECENT DROUGHT...

...RED FLAG WARNING HAS BEEN ISSUED FOR THE FLORIDA PANHANDLE AND
FLORIDA BIG BEND ON SATURDAY FOR VERY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA ON SATURDAY
FOR EXTREMELY LOW RELATIVE HUMIDITIES AND THE POTENTIAL FOR WINDS
REACHING RED FLAG CRITERIA...

.DAYTIME HEATING WILL COMBINE WITH A VERY DRY AIRMASS TO PRODUCE
UNUSUALLY LOW RELATIVE HUMIDITY ON SATURDAY. THE RECENT PERIOD OF
LITTLE TO NO RAIN HAS ALLOWED KBDI VALUES TO CLIMB ABOVE 500 IN
SOUTHEAST ALABAMA AND MUCH OF NORTHWEST FLORIDA... INDICATING A
GREATER POTENTIAL FOR DRY FUELS.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-160230-
/O.UPG.KTAE.FW.A.0083.101016T1500Z-101017T0000Z/
/O.NEW.KTAE.FW.W.0097.101016T1500Z-101017T0000Z/
/O.CON.KTAE.FW.W.0096.000000T0000Z-101016T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
230 PM EDT FRI OCT 15 2010 /130 PM CDT FRI OCT 15 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

RELATIVE HUMIDITIES WILL REMAIN WELL BELOW 35 PERCENT THE REST OF
THE AFTEROON INTO THE LATE EVENING. THESE EXTREMELY DRY CONDITIONS
WILL OCCUR AGAIN ON SATURDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. WARM TEMPERATURES...
LOW RELATIVE HUMIDITY...AND THE RECENT DROUGHT WILL ENHANCE FIRE
GROWTH POTENTIAL.

&&


$$

ALZ065>069-160230-
/O.CON.KTAE.FW.W.0096.000000T0000Z-101016T0000Z/
/O.CON.KTAE.FW.A.0083.101016T1700Z-101017T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
130 PM CDT FRI OCT 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

RELATIVE HUMIDITIES HAVE DROPPED INTO THE LOW TWENTIES AND WILL
REMAIN LOW THROUGH EARLY EVENING. THIS...COMBINED WITH WIND SPPEDS
APPROACHING 10 MPH AND KBDI VALUES ABOVE 500...WILL MAINTAIN RED
FLAG CONDITIONS THROUGH THE REST OF THE AFTERNOON INTO EARLY
EVENING. SIMILIAR CONDITIONS ARE POSSIBLE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. WARM TEMPERATURES...
LOW RELATIVE HUMIDITY...AND THE RECENT DROUGHT WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
3 follow-up statements
146 
WWUS82 KTAE 160059
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
859 PM EDT FRI OCT 15 2010


...RED FLAG WARNING HAS BEEN ISSUED FOR THE FLORIDA PANHANDLE AND
FLORIDA BIG BEND ON SATURDAY FOR VERY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA ON
SATURDAY FOR EXTREMELY LOW RELATIVE HUMIDITIES AND THE POTENTIAL
FOR WINDS REACHING RED FLAG CRITERIA...

.DAYTIME HEATING WILL COMBINE WITH A VERY DRY AIRMASS TO PRODUCE
UNUSUALLY LOW RELATIVE HUMIDITY ON SATURDAY. THE RECENT PERIOD OF
LITTLE TO NO RAIN HAS ALLOWED KBDI VALUES TO CLIMB ABOVE 500 IN
SOUTHEAST ALABAMA AND MUCH OF NORTHWEST FLORIDA... INDICATING A
GREATER POTENTIAL FOR DRY FUELS.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-161000-
/O.CON.KTAE.FW.W.0097.101016T1500Z-101017T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
859 PM EDT FRI OCT 15 2010 /759 PM CDT FRI OCT 15 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/
TO 8 PM EDT /7 PM CDT/ SATURDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. WARM TEMPERATURES...
LOW RELATIVE HUMIDITY...AND THE RECENT DROUGHT WILL ENHANCE FIRE
GROWTH POTENTIAL.

&&

$$

ALZ065>069-161000-
/O.CON.KTAE.FW.A.0083.101016T1700Z-101017T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
759 PM CDT FRI OCT 15 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
641 
WWUS82 KTAE 160756
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 AM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT TODAY FOR THE FLORIDA
PANHANDLE AND BIG BEND FOR VERY LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON FOR THE SAME
AREA FOR LOW HUMIDITY...

.DAYTIME HEATING WILL COMBINE WITH A VERY DRY AIRMASS TO PRODUCE
UNUSUALLY LOW RELATIVE HUMIDITY TODAY...ESPECIALLY DURING THE
AFTERNOON. THE HUMIDITY WILL LIKELY BE BELOW 35 PERCENT FOR 4 OR
MORE HOURS SUNDAY...BUT NOT QUITE AS LOW AS TODAY OR FOR AS LONG.
THERE IS ALSO SOME QUESTION AS TO WHETHER OR NOT AN AFTERNOON SEA
BREEZE WILL MOISTEN THE IMMEDIATE COASTAL ZONES SUNDAY AFTERNOON
ENOUGH TO AVOID RED FLAG CONDITIONS. 

ALZ065>069-160900-
/O.CAN.KTAE.FW.A.0083.101016T1700Z-101017T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
256 AM CDT SAT OCT 16 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

ALTHOUGH THE KBDI WILL BE WELL ABOVE THE DROUGHT CRITERIA OF 500
AND THE RELATIVE HUMIDITY WILL DROP BELOW 30 PERCENT...THE SURFACE
WINDS ARE NOT EXPECTED TO REACH 10 MPH SO RED FLAG CONDITIONS ARE
NO LONGER EXPECTED.

$$

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-162000-
/O.NEW.KTAE.FW.A.0084.101017T1600Z-101018T0000Z/
/O.CON.KTAE.FW.W.0097.101016T1500Z-101017T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
356 AM EDT SAT OCT 16 2010 /256 AM CDT SAT OCT 16 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE RELATIVE HUMIDITY WILL FALL BELOW THE CRITICAL 35 PERCENT
LEVEL LATE THIS MORNING...AND REMAIN BELOW 35 PERCENT UNTIL LATE
THIS AFTERNOON OR EARLY EVENING. THE HUMIDITY MAY EVEN REACH THE
UPPER TEENS AT SOME SPOTS THIS AFTERNOON. IT WILL LIKELY BE DRY
ENOUGH FOR RED FLAG CONDITIONS SUNDAY...BUT NOT QUITE AS DRY AS
TODAY OR FOR AS LONG. IT MAY BE A LITTLE MORE HUMID AT THE COAST
SUNDAY AFTERNOON AS THE ONSHORE SEA BREEZES BRING COOLER AND MORE
HUMID AIR TO THE COASTAL ZONES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. WARM TEMPERATURES...
VERY LOW RELATIVE HUMIDITY...AND THE RECENT DROUGHT WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FOURNIER
784 
WWUS82 KTAE 161912
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EDT SAT OCT 16 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ 
THIS EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8
PM EDT /7 PM CDT/ SUNDAY FOR THE FLORIDA PANHANDLE EXCEPT FOR
COASTAL GULF AND COASTAL FRANKLIN COUNTIES FOR LONG DURATIONS OF
LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TO 8 PM EDT /7 PM CDT/ SUNDAY FOR COASTAL GULF AND COASTAL FRANKLIN 
COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7
PM EDT /6 PM CDT/ MONDAY FOR THE INLAND FLORIDA PANHANDLE COUNTIES
FROM JEFFERSON COUNTY WESTWARD TO WALTON COUNTY...


FLZ007>018-026-027-171000-
/O.UPG.KTAE.FW.A.0084.101017T1600Z-101018T0000Z/
/O.NEW.KTAE.FW.W.0098.101017T1600Z-101018T0000Z/
/O.NEW.KTAE.FW.A.0085.101018T1700Z-101018T2300Z/
/O.CON.KTAE.FW.W.0097.000000T0000Z-101017T0000Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
LIBERTY-INLAND WAKULLA-
312 PM EDT SAT OCT 16 2010 /212 PM CDT SAT OCT 16 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7
PM EDT /6 PM CDT/ MONDAY...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ019-028-029-034-108-112-118-127-128-134-171000-
/O.UPG.KTAE.FW.A.0084.101017T1600Z-101018T0000Z/
/O.NEW.KTAE.FW.W.0098.101017T1600Z-101018T0000Z/
/O.CON.KTAE.FW.W.0097.000000T0000Z-101017T0000Z/
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
312 PM EDT SAT OCT 16 2010 /212 PM CDT SAT OCT 16 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED FOR THIS AFTERNOON AND SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ114-115-171000-
/O.CON.KTAE.FW.W.0097.000000T0000Z-101017T0000Z/
/O.CON.KTAE.FW.A.0084.101017T1600Z-101018T0000Z/
COASTAL GULF-COASTAL FRANKLIN-
312 PM EDT SAT OCT 16 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED THIS AFTERNOON AND MAY OCCUR AGAIN ON SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. WARM TEMPERATURES...
VERY LOW RELATIVE HUMIDITY...AND THE RECENT DROUGHT WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

42-DVD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 15, 9:40 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Oct 15, 9:40 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 AM EDT FRI OCT 15 2010

.UPDATE...A FEW UPDATES TO THE GRIDDED TEMPERATURE FORECAST WERE
NEEDED BASED ON THE LATEST OBSERVATIONS AROUND THE AREA.
OTHERWISE...THE PREVIOUS FORECAST PACKAGE REMAINS ON TRACK.
TEMPERATURES DIPPED INTO THE LOWER 40S AROUND PORTIONS OF THE
INLAND AREAS AROUND DAYBREAK THIS MORNING AND ARE EXPECTED TO
CLIMB INTO THE UPPER 70S TO LOWER 80S THIS AFTERNOON UNDER CLEAR
SKIES. THE MORNING TAE SOUNDING SHOWED A VERY DRY PROFILE WITH A
PWAT VALUE AT .23 INCHES AND NNW WINDS THROUGH THE COLUMN. THE
MORNING SURFACE ANALYSIS SHOWED A RIDGE AXIS EXTENDING EAST-
NORTHEAST OVER THE REGION AND ANOTHER COLD FRONT EXTENDING WEST-
SOUTHWEST OVER THE CENTRAL MS VALLEY. WINDS WILL REMAIN OUT OF THE
NORTH TODAY AND A FEW MODERATE GUSTS WILL BE EXPECTED THROUGH THE
AFTERNOON PERIOD.

&&

.AVIATION...UNLIMITED CIGS/VIS WILL CONTINUE THROUGH TODAY AND
TONIGHT. SURFACE WINDS ARE LIGHT...RADAR AND SOUNDING INDICATE THAT
LOW LEVEL WIND SHEAR HAS ABATED...SO HAVE REMOVED THAT FROM THE
TAFS. STILL EXPECTING A 2-4 HOUR PERIOD OF 10-15 KT (GUSTS NEAR 20
KT) IS POSSIBLE AT KDHN AND KABY MID TO LATE AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
     COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
     INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
     WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.

     FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
     GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

GM...NONE.
&&

GIBBS/LANIER
Hazardous weather outlook, Oct 15, 2:10 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EDT FRI OCT 15 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-161000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
310 AM EDT FRI OCT 15 2010 /210 AM CDT FRI OCT 15 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A DRY AIRMASS AND WARM TEMPERATURES WILL RESULT IN LONG DURATIONS
OF LOW RELATIVE HUMIDITY THIS AFTERNOON AND EARLY THIS EVENING.
THE LOW RELATIVE HUMIDITY WILL AID THE SPREAD OF ANY WILDFIRES.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE ANTICIPATED EACH
AFTERNOON INTO THE EARLY PORTION OF NEXT WEEK. THE LOW RELATIVE
HUMIDITY WILL AID THE SPREAD OF ANY WILDFIRES. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.